MAUDE Adverse Event Report: CAREFUSION 303, INC. ALARIS, SMARTSITE; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION 303, INC. ALARIS, SMARTSITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2478-0000
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/07/2019
Type of Reportable Event Malfunction
Event or Problem Description
New iv tubing package was opened and tubing was found to be broken directly above one of the port sites.No obvious rips or tears - just separated.This was discovered before reaching a patient, and no hazardous substances were spilled as the result of the tube breaking, however this tubing would have been used for chemotherapy.This will be returned for failure analysis.Manufacturer response for set, administration, intravascular, alaris, smartsite (per site reporter).The device will be returned for failure analysis.

Brand Name
ALARIS, SMARTSITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION 303, INC.
10020 pacific mesa blvd.
san diego CA 92121
MDR Report Key8342871
Report Number8342871
Device Sequence Number1923893
Product Code FPA
UDI-Device Identifier10885403235122
UDI-Public(01)10885403235122
Combination Product (Y/N)N
Initial Reporter StateMI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/18/2019
Report Date (Section F) 01/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2478-0000
Device Catalogue Number2478-0000
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer02/15/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/18/2019